MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZLB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age, weight and ethnicity: unknown/no information.Date of event: the exact date is unknown, the best estimate is between (b)(6) 2021 - (b)(6) 2021.The device is not returning for evaluation as it was discarded by the account.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Event or Problem Description
Received report indicating an intraocular lens (iol) was explanted from the patient¿s left eye.Following his surgery, the patient was not correctible to better than about 20/50 and very disappointed.Therefore, the doctor did a lens exchange to a monofocal lens.On day one after the lens exchange, the patient was already 20/20 and very happy.No further information was provided.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12643735
Report Number2020664-2021-07524
Device Sequence Number1416053
Product Code MFK
UDI-Device Identifier05050474560703
UDI-Public(01)05050474560703(17)240128
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Model NumberZLB00
Device Catalogue NumberZLB00U0215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;